Follow
Ivan Shestakov
Ivan Shestakov
Verified email at ime.usp.br
Title
Cited by
Cited by
Year
Кольца, близкие к ассоциативным
КА Жевлаков, АМ Слинько, ИП Шестаков, АИ Ширшов
Современная Алгебра, 1978
1674*1978
Rings that are nearly associative
KA Zhevlakov, AM Slin'ko, IP Shestakov, AI Shirshov
Academic Press, 1982
12531982
The tame and the wild automorphisms of polynomial rings in three variables
IP Shestakov, UU Umirbaev
Journal of the American Mathematical Society 17 (1), 197-228, 2004
3672004
Poisson brackets and two-generated subalgebras of rings of polynomials
IP Shestakov, UU Umirbaev
Journal of the American Mathematical Society 17 (1), 181-196, 2004
1712004
Gradings on simple Jordan and Lie algebras
YA Bahturin, IP Shestakov, MV Zaicev
Journal of Algebra 283 (2), 849-868, 2005
1362005
An envelope for Malcev algebras
JM Pérez-Izquierdo, IP Shestakov
Journal of Algebra 272 (1), 379-393, 2004
1092004
The Nagata automorphism is wild
IP Shestakov, UU Umirbaev
Proceedings of the National Academy of Sciences 100 (22), 12561-12563, 2003
1062003
Prime alternative superalgebras and the nilpotence of the radical of a free alternative algebra
EI Zel'manov, IP Shestakov
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya 54 (4), 676-693, 1990
971990
Nonassociative structures
EN Kuz'min, IP Shestakov
Itogi Nauki i Tekhniki. Seriya" Sovremennye Problemy Matematiki. Fundamental …, 1990
971990
Prime alternative superalgebras of arbitrary characteristic
IP Shestakov
Algebra and logic 36 (6), 389-412, 1997
951997
Free Akivis algebras, primitive elements, and hyperalgebras
IP Shestakov, UU Umirbaev
Journal of Algebra 250 (2), 533-548, 2002
932002
Dnistier notebook: Unsolved problems in the theory of rings and modules
VT Filippov, VK Kharchenko, IP Shestakov
Non-associative algebra and its applications, 2006
852006
Non-associative algebra and its applications
L Sabinin, L Sbitneva, I Shestakov
CRC Press, 2006
682006
Selected works of AI Shirshov
M Bremner, MV Kotchetov
Birkhäuser Basel, 2009
672009
On the Lie structure of the skew elements of a simple superalgebra with superinvolution
C Gómez-Ambrosi, IP Shestakov
Journal of Algebra 208 (1), 43-71, 1998
661998
Superalgebras and counterexamples
IP Shestakov
Siberian Mathematical Journal 32 (6), 1052-1060, 1991
651991
Local finiteness in the sense of Širšov
KA Zhevlakov, IP Shestakov
Algebra i Logika 12 (1), 41-73, 1973
58*1973
Right representations of algebras
AM Slin'ko, IP Shestakov
Algebra and Logic 13 (5), 312-333, 1974
50*1974
Finite-dimensional non-associative algebras and codimension growth
A Giambruno, I Shestakov, M Zaicev
Advances in Applied Mathematics 47 (1), 125-139, 2011
492011
Alternative and Jordan superalgebras
IP Shestakov
Siberian Advances in Mathematics 9 (2), 83-99, 1999
481999
The system can't perform the operation now. Try again later.
Articles 1–20